# SDR CALA2012070200421

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 35,648 hours, 10,794 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506995
- Part serial: 0009F457
- Condition: Failed
- Location: E/E Bay
- Part time: 35,647 hours, 10,794 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, BOTH FMC'S DUMPED ALL DATA, UNABLE TO RESTORE ANY FMC FUNCTIONS.  TROUBLESHOT IAW FIM 34-61-00-815-818.  R & R BOTH FMC'S IAW MM 34-61-01-424-005-002.  OPS CHECKED GOOD.
